Thick points for planar Brownian motion and the Erdős-Taylor conjecture on random walk

Amir Dembo Departments of Mathematics and Statistics, Stanford University Yuval Peres Department of Statistics, University of California at Berkeley Jay Rosen Department of Mathematics College of Staten Island, CUNY Ofer Zeitouni Department of Electrical Engineering, Technion

TBD mathscidoc:1701.331900

Acta Mathematica, 186, (2), 239-270, 1999.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:38 uploaded by actaadmin ] [ 226 downloads ] [ 0 comments ]
@inproceedings{amir1999thick,
  title={Thick points for planar Brownian motion and the Erdős-Taylor conjecture on random walk},
  author={Amir Dembo, Yuval Peres, Jay Rosen, and Ofer Zeitouni},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203338277219609},
  booktitle={Acta Mathematica},
  volume={186},
  number={2},
  pages={239-270},
  year={1999},
}
Amir Dembo, Yuval Peres, Jay Rosen, and Ofer Zeitouni. Thick points for planar Brownian motion and the Erdős-Taylor conjecture on random walk. 1999. Vol. 186. In Acta Mathematica. pp.239-270. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203338277219609.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved